# SDR AALA201810189010

- Difficulty date: October 15, 2018
- Submitted: October 18, 2018
- Operation: Air carrier
- Aircraft: N130AN
- Make and model: Airbus A321-231
- Aircraft serial: 6407
- Aircraft time: 13,733 hours, 3,856 cycles
- System (JASC): 5270 · Door Warning System
- Part: Lens
- Condition: Missing
- Location: L1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: WHITE COVER DOOR 1L MISSING. MAINTENANCE REPLACED LENS COVER AND PERFORMED SATISFACTORY OPERATIONAL CHECK PER AMM 52-73-21.
